Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

Note on Simpson's Rule

The American Mathematical Monthly
Vol. 76, No. 8 (Oct., 1969), pp. 929-930
DOI: 10.2307/2317954
Stable URL: http://www.jstor.org/stable/2317954
Page Count: 2

You can always find the topics here!

Topics: Simpsons rule
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
929
    929
  • Thumbnail: Page 
930
    930